CONMED LARGO 19.5 X 86 X 1.27MM (.050 INCH) OSCILLATOR BLADE, QTY 5; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Back to Search Results |
| Catalog Number |
00507118100 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/23/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.
Event or Problem Description
The customer reported that the device, 00507118100, 19.5 x 86 x 1.27mm (.050 inch) oscillator blade, qty 5, was being during a total knee arthroplasty procedure on (b)(6) 2023 when it was reported, ¿during total knee arthroplasty, surgeon noticed teeth from the blade had fallen off and into the patient.¿.There was no report of injury, medical intervention, or hospitalization for the user.The reporter also stated, ¿blade teeth were all located and removed.¿.The procedure was completed with an alternate device.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
Additional Manufacturer Narrative
The device will not be returned, and no photographic evidence was provided.Therefore, the reported event cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year lot history review shows a total of 3 devices for this lot number and failure mode.(b)(4).Per the instructions for use, the user is advised the following: do not use saw blades to pry, remove bone grafts, or as a leverage point.Do not apply excessive bending or twisting force to blade.Patient or user injury may occur.We will continue to monitor for trends through the complaint system to assure patient safety.
Event or Problem Description
The customer reported that the device, 00507118100, 19.5 x 86 x 1.27mm (.050 inch) oscillator blade, qty 5, was being during a total knee arthroplasty procedure on (b)(6) 2023 when it was reported, ¿during total knee arthroplasty, surgeon noticed teeth from the blade had fallen off and into the patient.¿ there was no report of injury, medical intervention, or hospitalization for the user.The reporter also stated, ¿blade teeth were all located and removed.¿ the procedure was completed with an alternate device.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.